Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MEDLINE INDUSTRIES MEDLINE SALINE SYRINGE 10ML
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MEDLINE INDUSTRIES MEDLINE SALINE SYRINGE 10ML
Catalog Number
DYNDA1123C
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
04/19/2018
Type of Reportable Event
Malfunction
Event or Problem Description
Patient having labs drawn via pac.Faulty syringe with crack which caused blood to spill all over patient's clothing.
New Search
Submit an Adverse Event Report
Brand Name
MEDLINE SALINE SYRINGE 10ML
Common Device Name
MEDLINE SALINE SYRINGE 10ML
Manufacturer
(Section D)
MEDLINE INDUSTRIES
northfield IL
MDR Report Key
7478911
Report Number
MW5076956
Device Sequence Number
16508089
Product Code
DXT
UDI-Device Identifier
10889942559725
UDI-Public
10889942559725
Combination Product (Y/N)
N
Initial Reporter State
VT
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Voluntary
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
04/30/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
09/30/2020
Device Catalogue Number
DYNDA1123C
Device Lot Number
18CB9311
Was Device Available for Evaluation?
Yes
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
05/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
68 YR